# SDR 2011FA0000027

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: General aviation
- Aircraft: N811TT
- Make and model: Hughes 269C
- Aircraft serial: S1835
- Aircraft time: 2,601 hours
- Engine: Lyc HIO360*
- System (JASC): 6300 · Main Rotor Drive System
- Part: Thrust Bearing
- Part number: 269A18135
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 2,601 hours
- Component: Rotor Drive
- Component part number: 269A53265
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(OG5S) DURING 800 HR, 12 AND 24 MONTH INSP, THE MAIN ROTOR DRIVE SHAFT WAS FOUND TO BE WORN JUST ABOVE THE MAIN ROTOR THRUST BEARING.  UPON FUTHER INSP, THE WEAR WAS DETERMINED TO BE CAUSED BY THE M/R THRUST BEARING TUBE NOT BEING CHAMFERED IN THE CONTACT AREA. THIS WAS CONFIRMED BY COMPARISON WITH A NEW THRUST BEARING TUBE. MFG HAS BEEN CONTACTED AND MAIN ROTOR DRIVE SHAFT HAS BEEN SENT TO THEM FOR EVALUATION.
